Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Alexei Kanel-Belov and Louis Halle Rowen
Title: Computational aspects of polynomial identities
Additional book information: Research Notes in Mathematics, vol. 9, A~K Peters, Ltd., Wellesley, MA, 2005, xxi + 378 pp., ISBN 1-56881-163-2, US$69.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Edward Formanek
Affiliation: The Pennsylvania State University
Journal: Bull. Amer. Math. Soc. 43 (2006), 579-584
MSC (2000): Primary 16R10
Published electronically: April 20, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society